Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 61, Issue 3, Pages 424–430 (Mi mz1516)  

Integral forms of linear algebraic groups

T. V. Fomina

Samara State University

Abstract: In the paper, an explicit description of canonical integral models of algebraic tori is presented.

DOI: https://doi.org/10.4213/mzm1516

Full text: PDF file (188 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 61:3, 346–351

Bibliographic databases:

UDC: 512.7
Received: 26.01.1994

Citation: T. V. Fomina, “Integral forms of linear algebraic groups”, Mat. Zametki, 61:3 (1997), 424–430; Math. Notes, 61:3 (1997), 346–351

Citation in format AMSBIB
\Bibitem{Fom97}
\by T.~V.~Fomina
\paper Integral forms of linear algebraic groups
\jour Mat. Zametki
\yr 1997
\vol 61
\issue 3
\pages 424--430
\mathnet{http://mi.mathnet.ru/mz1516}
\crossref{https://doi.org/10.4213/mzm1516}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1619852}
\zmath{https://zbmath.org/?q=an:0922.14036}
\transl
\jour Math. Notes
\yr 1997
\vol 61
\issue 3
\pages 346--351
\crossref{https://doi.org/10.1007/BF02355417}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR25700011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1516
  • https://doi.org/10.4213/mzm1516
  • http://mi.mathnet.ru/eng/mz/v61/i3/p424

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:61
    References:14
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021